# SDR 9509419945

- Difficulty date: June 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8925E
- Make and model: Doug DC-9-31
- Aircraft serial: 45840
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 5912290505
- Condition: Delaminated
- Location: Left Cockpit
- Part time: 654 hours
- Stage of operation: UK
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LEFT COCKPIT WINDSHIELD CRACKED EN ROUTE DFW TO MSP.  CAPTAIN DECLARED AN EMERGENCY AND FLIGHT WAS DIVERTED TO STL, AN UNEVENTFUL LANDING WAS ACCOMPLISHED.  FOUND CAPTAIN'S WINDSHIELD DELAMINATED ON ALL SIDES.  REPLACED WINDSHIELD AND TEMPERATURE CONTROLLER.  AIRCRAFT RETURNED TO SERVICE.
